# SDR UIEA2019090905461

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,131 hours, 19,567 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK HIGH TEMP EICAS MSG DURING TAXI INTO TPA. PERFORMED BITE TEST OF PACK TEMP CONTROLLER FLAGGED TEMP CONTROL VLV, CLEARED FAULT, RAN BITE SECOND TIME, NO FAULTS AT THIS TIME PER AMM 21-51-14-705.
